Top answers from doctors based on your search:
Disclaimer

thyronorm and weight loss

A 29-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
Topomac: I believe Topomac in India is Topiramate in the USA. Common reactions: acidosis, tingling, drowsiness, dizziness, weight loss, fatigue, loss of appet ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 39-year-old member asked:
Dr. David Sneid
41 years experience Endocrinology
Diet, exercise: And self control. If you're on the right dose of synthroid (thyroxine) and your thyroid level is normal, you're just like anyone else. If you eat less ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Cayce Jehaimi
21 years experience Pediatric Endocrinology
Careful of caffeine: As you may already know, many of theses so called "diet" supplements contain caffeine or caffeine like ingredients that tend to raise heart rate. Thos ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
XLS: With 150 of thyroxine you should have enough medicine to prevent weight gain and may help weight loss. Have your doctor repeat your thyroid labs - you ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Seek help: Talk to your doctor about treating your hypothyroidism. Partner with him/her to develop a multifaceted plan that works for you.
A female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Hyperthyroid: It is possible, and even likely, that your thyroxine dose is too high. Please contact your primary doctor. Hope all goes well - please keep me posted.
A 26-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Curious: Thyroid issues infrequently cause thyroid problems. If your doctor has never checked your thyroid levels he/she will probably do so at your next visit ... Read More
A 41-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Yes: There are many prescription drugs available to help w/weight loss but none are w/o potential side effects.Taking medication w/o healthy nutrition & re ... Read More
A 43-year-old member asked:
Dr. Susan Wingo
33 years experience Endocrinology
Ideally, none: Thyroid hormone in any form is not a weight loss product. Many people, especially those with weight problems to begin with, find that taking too much ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Yes: It's a thyroid medication not available in the u.S . As with any other thyroid medication, if you use too much, you can cause weight loss. There are ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month